Can Latisse be used for hyperpigmentation?
Doctor Answers 1
Latisse for hypopigmented scar
Hyperpigmentation is an occasional side effect of Latisse, but not often. When it happens, it doesn't simply cause pigmentation where it is painted on. There is generalized increased pigmentation to the area around where it was applied. So in the unlikely event that you are one who experiences the hyperpigmenting side effect of Latisse, it won't confine itself to the scar. It will cause pigmentation around the area. Furthermore, the reason the scar is white, is that there are no pigment-creating cells (melanocytes) in the scar, so no amount of hyperpigmenting treatment will increase the pigment output because of the lack of melanocytes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.